MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 101 to 120 of 1830

101
Subsonic Flow for the Multidimensional Euler-Poisson System

Bae, Myoungjeanresearcher; Duan, Ben; Xie, Chunjing, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.220, no.1, pp.155 - 191, 2016-04

102
3-D axisymmetric subsonic flows with nonzero swirl for the compressible Euler-Poisson system

Bae, Myoungjeanresearcher; Weng, Shangkun, ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.35, no.1, pp.161 - 186, 2018-01

103
CONTACT DISCONTINUITIES FOR 2-DIMENSIONAL INVISCID COMPRESSIBLE FLOWS IN INFINITELY LONG NOZZLES

Bae, Myoungjeanresearcher; Park, Hyangdong, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.51, no.3, pp.1730 - 1760, 2019

104
Contact discontinuities for 3-D axisymmetric inviscid compressible flows in infinitely long cylinders

Bae, Myoungjeanresearcher; Park, Hyangdong, JOURNAL OF DIFFERENTIAL EQUATIONS, v.267, no.5, pp.2824 - 2873, 2019-08

105
Minimal grid diagrams of 11 crossing prime alternating knots

Jin, Gyo Taekresearcher; Lee, Hwa Jeong, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.29, no.11, pp.2050076, 2020-10

106
A Semi-Uniform Multigrid Algorithm for Solving Elliptic Interface Problems

Jo, Gwanghyun; Kwak, Do Youngresearcher, COMPUTATIONAL METHODS IN APPLIED MATHEMATICS, v.21, no.1, pp.127 - 143, 2021-01

107
Asymptotic Structure for the Clique Density Theorem

Kim, Jaehoonresearcher; Liu, Hong; Pikhurko, Oleg; Sharifzadeh, Maryam, DISCRETE ANALYSIS, pp.19, 2020-12

108
INEQUALITY ON t(v)(K) DEFINED BY LIVINGSTON AND NAIK AND ITS APPLICATIONS

Park, Junghwanresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.145, no.2, pp.889 - 891, 2017-02

109
A FAMILY OF NON-SPLIT TOPOLOGICALLY SLICE LINKS WITH ARBITRARILY LARGE SMOOTH SLICE GENUS

Park, Junghwanresearcher; Ray, Arunima, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.146, no.1, pp.439 - 448, 2018-01

110
A construction of slice knots via annulus modifications

Park, JungHwanresearcher, TOPOLOGY AND ITS APPLICATIONS, v.238, pp.1 - 19, 2018-04

111
Concordance of knots in S-1 x S-2

Davis, Christopher W.; Nagel, Matthias; Park, JungHwanresearcher; Ray, Arunima, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.98, pp.59 - 84, 2018-08

112
LINKS WITH NON-TRIVIAL ALEXANDER POLYNOMIAL WHICH ARE TOPOLOGICALLY CONCORDANT TO THE HOPF LINK

Kim, Min Hoon; Krcatovich, David; Park, Junghwanresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.8, pp.5379 - 5400, 2019-04

113
On the Upsilon invariant and satellite knots

Feller, Peter; Park, JungHwanresearcher; Ray, Arunima, MATHEMATISCHE ZEITSCHRIFT, v.292, no.3-4, pp.1431 - 1452, 2019-08

114
EVERY GENUS ONE ALGEBRAICALLY SLICE KNOT IS 1-SOLVABLE

Davis, Christopher W.; Martin, Taylor; Otto, Carolyn; Park, Junghwanresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.372, no.5, pp.3063 - 3082, 2019-09

115
Smooth and Topological Almost Concordance

Nagel, Matthias; Orson, Patrick; Park, JungHwanresearcher; Powell, Mark, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2019, no.23, pp.7324 - 7355, 2019-12

116
Rational cobordisms and integral homology

Aceto, Paolo; Celoria, Daniele; Park, JungHwanresearcher, COMPOSITIO MATHEMATICA, v.156, no.9, pp.1825 - 1845, 2020-09

117
FLAG BOTT MANIFOLDS AND THE TORIC CLOSURE OF A GENERIC ORBIT ASSOCIATED TO A GENERALIZED BOTT MANIFOLD

Kuroki, Shintaro; Lee, Eunjeong; Song, Jongbaek; Suh, Dong Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.308, no.2, pp.347 - 392, 2020-10

118
Assessment of time-varying systemic risk in credit default swap indices: Simultaneity and contagiousness

Choe, Geon Horesearcher; Choi, So Eun; Jang, Hyun Jin, NORTH AMERICAN JOURNAL OF ECONOMICS AND FINANCE, v.54, 2020-11

119
Minimal asymptotic translation lengths of Torelli groups and pure braid groups on the curve graph

Baik, Hyungryulresearcher; Shin, Hyunshik, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2020, no.24, pp.9974 - 9987, 2020-12

120
Tangle-tree duality in abstract separation systems

Diestel, Reinhard; Oum, Sang-ilresearcher, ADVANCES IN MATHEMATICS, v.377, pp.107470, 2021-01

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0